# SDR HEEA954766

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206FS
- Make and model: Bell 206L-3
- Aircraft serial: 51506
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 206040222009
- Condition: Corroded
- Location: Freewheel
- Component: 206040270009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEYOND LIMITS ON SEAL RIDE.
